# SDR UPS98225647

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 4 FLAP CARRIAGE DEAD WEIGHT ROLLER HOLES ON I/B AND O/B SIDES ARE CORRODED.  HOLES OVERSIZED PER OHM 57-58-02.  BUSHINGS MANUFACTURED AND INSTALLED PER OHM 57-58-02.
